Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Do these meds contribute to weight gain
    avatar
    cindigal posted:
    It's puzzling and disturbing to me at the same time. I have been going to the gym at the apt for a long time now, They have changed the ellipticals to the kind wth the arm as well and legs...yes. I am addicting to it now. I go on it for about 30 minutes, steady pace, resistance is about 3 because i dont want to get muscular legs. I feel great after that. I use my swiss ball at home for sit ups for stomach area which is my biggest problem. I watch the diet strenuously. I make smothies practically every morning with fruit with greek yogurt which I love. I dont use sugar. I freeze bananas and strawberries when I purchase them. I only eat chicken, any way except fried and eat alot veggies. I eat alot of salads. I dont eat after 7 pm. I have been use to that schedule. But still I am frustrated.

    Here is what I think could be problem. Just read the article in Web MD about "Reasons your Not Losing Weight". It talks about medicines that people take. I take different medicines. I do take thyroid meds but I dont thinkt it's a contributory reason. Last lab test my levels were great. I do take Topamax (Topiramate 100 mg) Ativan (lorazepam 1 mg), for anti-anxiety. I cant pinpoint if they are contributory for me not being not able to lose weight. I am frustrated. Before I started the regiment going to the gym I had a few slacks that I tried on that fit me last summer, couldnt button them. I started going to the gym and do the pother stuff. This morning i had to find out if they were fit now. Not....sorry, darnit. But one of them with good shaper underwear was better fitting. Should I feel good. What do you think about the meds if I should ask the doc if I should change or wean a little off of them.

    cindigal
    Reply
     
    avatar
    itmatsb responded:
    You don't say what meds you are taking or how much overweight you are. What size are you? It sure sounds like you are doing everything right and must be healthy as a horse. Sure you can talk to your doctor about it.


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.